MathSciNet Relay Station
MathSciNet bibliographic data
MR2285628 54F50 (26B35 46J10 47B38 54C25)
Repovš, Dušan; Željko, Matjaž On basic embeddings into the plane. Rocky Mountain J. Math. 36 (2006), no. 5, 1665–1677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 02:11:05 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=a23815cdd100211aa4f1e64a47e4e8b7; path=/; expires=Sat, 07-Jun-2031 02:11:05 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=86 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 588 Wn6]=/u.4Nv@Kŕ {=eɱ 0E\sM$6͇K UJ_R ~Ed)##] &cv{]E;,m+2%Xi\;F3mp.W_#/V,ryZ0y ﹜s+"v ejs$H)Y` Zͣ>T.MG%/] (6mÝSyއI1:g۵l$9,Dly".ŨޤCjF*8v"%͔eR'SbD:Ib;q&|l uMML$2nHلdK"dK#&:&D[;2t5Be(6ߺ J<ͣ]%l'O[$Fĺ} o]]@Z + YBrZ#QaWxq }| 8$l׎nx; N'd":ؕᔑI&MA,kS'IZa/؀;*`V9XllN#{/C_pC&D!y210 TR|Y3H廗( Omi1`S!.j_I'*\,dJNl4j6$15r=hUEʵJO7 x4j?] k\Jk]a!`pL_GuSr6ǰä|3ӲX;=4JJOhzТ~Zk_"y~Ë7WOdHNΐ@60jf\n*Q:pܷYt/GR X,|R_Um=WJ++F"AfP;ޮkT Mh.FJ!A6KGN) 7!' U"9Lsbyd.#s75XZH[ f#ܹ1mEc390I h>|ayne^SUzq6~tFY7.+N5GNJE7fӦwjֹʐF &ޫA' ֜$,;=a@UN Ҕe\+9 'd{:}ɘт6CCQ ˄i]7r\<\wA4hT_'qpᕍhu3\)ȗVMpHME9Sq:lCVX,Z>Ê0<~%p}{~/8/ a Χ 0